Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

beachgirl59

Veteran Member
  • Total Reviews

    0
  • Content Count

    130
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About beachgirl59

  • Rank
    Member
  • Birthday 10/07/1981

Profile Information

  • Gender
    Female
  • Location
    New York

Recent Profile Visitors

1967 profile views
  1. I'm having the same issue! I am on my 5th month and i'm still breaking out as well. This is my 2nd time on accutane and I cleared up the first time after 2months! I'm so frustrated! :cry:
  2. I would def ask to stay on it a little longer...maybe at a low dose? I'm on month 5 also and still breaking out here and there
  3. Hey there. I am almost at the end of month 4, about to start month 5. This month I have been taking 40 mg everyday. I cannot say that I see any improvement. Some days it seems to be improving, my acne flattens out a lot. And then the next day, BAM! It's back! It is very disheartening. Lets see how month 5 goes. I'm in the same boat as you Clinton and my face is sooooo dry it's so embarassing I don't even want to l eave my house
  4. Thanks Heavenzgrl! I didn't have patience to really try anything else either..because I have been dealing with it since I was 11. It took me going to the derm twice and begging that she gave it to me again. My derm admitted that she herself had to go on the drug twice before she finally cleared up. Good luck and let me know if your derm puts you back on it. Hopfeully it will work for both of us!
  5. Day 9: UGH this IB sucks!!!!! Last course I did not get it this bad. My face will not stop breaking out! I'm embarassed to even leave my house! My lips are also still very very dry, so just keep applying aquaphor or carmex to them. Hope this IB doesn't last much longer..
  6. Day 8 My lips are extremely dry! My face has also broken out with a few cysts the past few days, but today they look a little smaller. Started taking the pill at night and I noticed I don't experience the side effects as much.
  7. Good luck with your course!!!! Have you been out in the sun yet?? If not, I strongly suggest using sunblock everywhere!!!! I rarely burn but during my first course of accutane, I got so burnt in the strangest places ! (my hands, tops of feet) Your skin is so sensitve now so please be careful!
  8. Day 3: TGIF! I have been soooo tired since I started the pills. So tired to where I cannot get up in the morning. And I have been having a really hard time falling asleep. I think i'm going to play around with different times to take the pill. The first 2 days I took it around lunch time, and by 2pm I was wanting to close my eyes and go to sleep. When time does everyone else take it?? I woke up this morning with 3 new small pimples. One on my jawline, one on the side of my face and one r
  9. Thanks girls! Day 2: My lips are already feeling dry and nose started peeling last night. Not sure if it's from the sun burn I had last week or not, but it's weird to feel the side effects already! Had one small pimple on my chin this morning but I popped it and it's pretty much gone. (i know, i shouldn't). Nothing really else new to report!
  10. Hi Everyone! I am beginning my 2nd course of accutane today. I was on accutane 2 years ago and it completely cleared me up for about a year. Then all of the sudden I started breaking out again and before I knew it, my face was worse then it ever was. I went back to the derm and after trying a few things, she agreed to let me try a 2nd course. I have had a few friends of mine that had to do a 2nd course before being completely clear forever, so I am desperate to try anything! Day 1: (star
  11. I know this was posted a long time ago, but I was wondering if you went on accutane. I was on it last year and completely cleared up..then was diagnosed with PCOS. Now my face is horrible! worse than it ever was. I went back to my derm to go back on Accutane but she says it won't take because of the hormones.
  12. Hi everyone! Wow, it's been a while since i've been on this board. But just wanted to write a quick "update" on how i've been after taking accutane. I stopped taking in Sept 2008 and (knock on wood) I have had clear skin!!! I am completely satisfied with my experience with accutane and i'm sorry I didn't do it earlier in life! I finally don't have to worry about putting on loads of make up to go out of the house. And can go to the gym without makeup and feel completely comfortable. It's a
  13. Still taking 80 mg a day (40 two times a day). The first few days of taking this dosage after stopping the tane for a while, my face was sooooooooooo dry, but now it seems back to normal. MY lips are very dry again though. I also felt a little tiny pimple pop up on my cheek, but after fighting myself ...I left it alone..and now it's gone. Other then that, no breakouts or major side effects to report. I am very happy with the outcome so far! Hope everyone else is as pleased as I am!
  14. Haha, I got the quote from a cartoon called FlapJack. My brother had it playing on my TV while I was creating this thread, and I thought, "An adventure? Yes, that's it!" xD Pills taken: 17 My Rosacea is the best it's been since I was diagnosed with it. I'll still flush when I get stressed or hot, but when I'm not flushing, my skin is calm and even-toned (apart from the acne, of course). As far as the acne goes, I still have the inflamed spots on my forehead that are slowly healing up. I'm gu
×